MathSciNet Relay Station
MathSciNet bibliographic data
MR736548 76N15
Glimm, James; Marshall, Guillermo; Plohr, Bradley A generalized Riemann problem for quasi-one-dimensional gas flows. Adv. in Appl. Math. 5 (1984), no. 1, 1–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement